# SDR SWAA2021062183016

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VAPOR BARRIER IN WHEEL WELL RIGHT SIDE HAS CRACK BETWEEN RBL 31.83 AND 40.00 7.75 INCHES. REPETITIVE ACTION REQUIRED: STOP DRILLED AND TAPED CRACK PER SRM 57-10-10-1A-2 REQUIRES REINSPECT EVERY 1200 FLIGHT CYCLES. / PERMANENT REPAIR ACCOMPLISHED. REF WORK ORDER 580878 DEFECT NUMBER Y148340/ VAPER BARRIER REMOVED AND REPLACED. AMT 27064 INSP 26615
